# SDR VNAA2016083100043

- Difficulty date: August 31, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 29,383 hours, 29,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR CABIN EMERGENCY LIGHTED EXIT SIGN INOPERABLE.  MAINTENANCE INSPECTED, RELAMPED FORWARD SERVICE DOOR CABIN EMERGENCY LIGHTED EXIT SIGN AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
